General Dirichlet series, arithmetic convolution equations and Laplace transforms

Tom 193 / 2009

Helge Glöckner, Lutz G. Lucht, Štefan Porubský Studia Mathematica 193 (2009), 109-129 MSC: 11A25, 44A10, 46H30. DOI: 10.4064/sm193-2-2


In the earlier paper [Proc. Amer. Math. Soc. 135 (2007)], we studied solutions $g\colon\mathbb N\to\mathbb C$ to convolution equations of the form \[ a_d*g^{*d}+a_{d-1}*g^{*(d-1)}+\cdots+a_1*g+a_0=0, \] where $a_0,\ldots,a_d\colon\mathbb N\to\mathbb C$ are given arithmetic functions associated with Dirichlet series which converge on some right half plane, and also $g$ is required to be such a function. In this article, we extend our previous results to multidimensional general Dirichlet series of the form $\sum_{x\in X}f(x)e^{-sx}$ ($s\in \mathbb C^k$), where $X\subseteq [0,\infty)^k$ is an additive subsemigroup. If $X$ is discrete and a certain solvability criterion is satisfied, we determine solutions by an elementary recursive approach, adapting an idea of Fečkan [Proc. Amer. Math. Soc. 136 (2008)]. The solution of the general case leads us to a more comprehensive question: Let $X$ be an additive subsemigroup of a pointed, closed convex cone $C\subseteq \mathbb R^k$. Can we find a complex Radon measure on $X$ whose Laplace transform satisfies a given polynomial equation whose coefficients are Laplace transforms of such measures?


  • Helge GlöcknerInstitut für Mathematik
    Universität Paderborn
    Warburger Str. 100
    33098 Paderborn, Germany
  • Lutz G. LuchtSiemensstr. 1
    38640 Goslar, Germany
  • Štefan PorubskýInstitute of Computer Science
    Academy of Sciences of the Czech Republic
    Pod Vodárenskou věží 2
    182 07 Praha 8, Czech Republi

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek